MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; INSERT, 3D EX SZ 4LT 9MM

ENCORE MEDICAL L.P. 3D KNEE; INSERT, 3D EX SZ 4LT 9MM
Model Number 391-09-704
Health Effect - Clinical Codes Inflammation (1932); Discomfort (2330)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - patient stated that she had underwent several sessions of physical therapy with little alleviation in symptoms.Knee has had ongoing swelling and discomfort.Patient notified surgeon of post operative discomfort.

Brand Name
3D KNEE
Common Device Name
INSERT, 3D EX SZ 4LT 9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12618958
Report Number1644408-2021-01074
Device Sequence Number17273622
Product Code OIY
UDI-Device Identifier00888912118941
UDI-Public(01)00888912118941
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Model Number391-09-704
Device Catalogue Number391-09-704
Device Lot Number281G1939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR